, Volume 55, Issue 5, pp 985-1004
Date: 29 Dec 2011

Time-dependent analysis for a queue modeled by an infinite system of partial differential equations

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

By studying the spectrum of the underlying operator corresponding to the exhaustive-service M/G/1 queueing model with single vacations we prove that the time-dependent solution of the model strongly converges to its steady-state solution.